2015 publications

A. Ballesteros, A.Blasco, J. de Lucas, F.J. Herranz, C. Sardón
Lie-Hamilton systems on the plane: properties, classification and applications
Journal of Differential Equations 258 (2015) 2873-2907

A. Blasco, F.J. Herranz, J. de Lucas, C. Sardón
Lie-Hamilton systems on the plane: applications and superposition rules
Journal of Physics A: Mathematical and Theoretical, vol 48, 345202 (2015)

A. Ballesteros, A. Blasco, F.J. Herranz, F. Musso
An integrable Hénon-Heiles system on the sphere and the hyperbolic plane
Nonlinearity, vol 28, 3789 (2015)

A. Ballesteros, A. Enciso, F.J. Herranz, O. Ragnisco, D. Riglioni
Exactly solvable deformations of the oscillator and Coulomb systems and their generalization
Journal of Physics: Conference Series, 597 (2015) 012014

A. Ballesteros, A. Blasco, F.J. Herranz
A curved Hénon-heiles system and its integrable perturbations
Journal of Physics: Conference Series, 597 (2015) 012013

F.J. Herranz, J. de Lucas, C. Sardón
Jacobi-Lie systems: fundamentals and low-dimensional classification
Proceedings of the 10th AIMS Conference, in press (2015)

A. Ballesteros, F.J. Herranz, P. Naranjo
Towards (3+1) gravity through Drinfel´d doubles with cosmological constant
Physics Letters B, 746 (2015) 37-43

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s